# SDR AALA202412242357

- Difficulty date: December 21, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 47,096 hours, 5,405 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Detached
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY EXIT DOOR KNOB DETACHED FROM FORWARD CREW REST DOOR. CREW REST DOOR KNOB REATTACHED AND OPERTIONAL CHECK GOOD. PER AMM 25-29-01.
